# SDR RU3A20140416015

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N59
- Make and model: Lear 60LEAR
- Aircraft serial: 080
- Aircraft time: 6,880 hours, 3,154 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Broken
- Location: Fuel Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL GAUGE SHOWED A RAPID RATE OF FUEL LOSS FOR A SHORT TIME & THEN REVERTED TO AN ERROR CODE 2.  RATE 100 LBS PER 10 SECONDS INDICATED LOSS.  FUEL TOTAL WAS COMING DOWN IN SYNC WITH THE FUEL LOSS INDICATION.  FAILURE WAS DISCOVERED TO BE A BROKEN CONNECTOR FOR THE FUEL INDICATING SYS.  THE CONNECTOR WAS REPAIRED & SYS OPS CHECKED GOOD.
